# SDR ASOA200801571

- Difficulty date: November 25, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 19,829 hours, 16,514 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT LOWER WING PLANK ACCESS HOLE 640CB WHILE PERFORMING ASA TASK NR 000-57-900-610 AFT SIDE OF HOLE.  INDICATION APPEARS TO BE CORROSION APPROX .040 IN DEPTH.  INDICATION IS MAPED IN AIRCRAFT.  REMOVED DAMAGE AT RT LOWER WING PLANK ACCESS HOLE 640CB IAW REO 601R-57-21-1033.  ASA EC/TC NEEDS C/W.  C/W EC/TC REO 601R-57-21-1033 IAW REO 601R-57-21-1033.
